# SDR DXTA2022091970730

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N523QS
- Make and model: Cessna 120
- Aircraft serial: 680A0061
- Aircraft time: 5,399 hours, 3,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: MAIN DOOR EXIT SIGN LIGHTS  REMAIN ON REGARDLESS OF SWITCH POSITION. // SIGNOFF// FOUND #1 EMERGENCY LIGHTING INERTIA SWITCH TO BE TRIPPED. RESET #1 EMERGENCY LIGHTING INERTIA SWITCH. PERFORMED EMERGENCY LIGHTING INERTIA SWITCH OPS CHECK IAW CE-680A MM 33-50-00. OPS CHECK GOOD.
